# SDR DXTA200601708

- Difficulty date: November 2, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 1,404 hours, 953 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL GOT (NO TAKEOFF) CAS MESSAGE ON MENU DROP DOWN SHOWED (RUDDER BIAS X) CHECKED GOOD PRIOR TO FLIGHT AND ON TAXI BACK.  RAN AIRCRAFT AT TAKEOFF POWER NUMEROUS TIMES TO PERFORM AN OPERATIONAL CHECK OF THE RUDDER BIAS SYSTEM. OPERATIONAL CHECK OF SYSTEM CHECKED GOOD. PERFORMED FUNCTIONAL CHECK OF THE VARIABLE ACTUATOR, VARIABLE ACTUATOR CHECKED GOOD, WORK DONE IAW CH 27-20-10 AND 27-20-00 OF MM.
